# SDR VNAA202409110007

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO BAY DOOR SILL.   REPLACE AFT CARGO BAY DOOR SILL PN/ MM670-35655-003 IAW CRJ 700 SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01 AND SRM 51-42-21-001-001-A01.
